Does taking Clomid change to dynamic of my menstrual cycle? Last month, I took my first round and I start my second round today but this month's period was horrific. I started a week late, I had horrible cramps and bled very heavily. These symptoms were only for the first two days of my period but I haven't hurt so bad and been so sick since high school! I start 100 mgs of Clomid today and I am scared to see what my next period will be. Do I need to make an appointment to see my dr or is this common for women taking Clomid??
Hey. I took Clomid last year in March, April, and May. The dose was 50 mg only days 3-7. Boy it was the worse periods ever. I can remember the last month when I took them I woke up in the middle of the night feeling like I was going to pass out. It was the worse! I went in to my fertility doctor in August of last year and he found several fibroids which he stated clomid creates. I didn't get a baby those months but I'm back on them giving it another try. This time around I'm getting monitored so I hope this helps. I also took Clomid 100 mg this time so I can only imagine what my cycle will look like this month. Hopefully though I'll get pregnant and not have to worry about it.
It's worth talking to your doctor about your symptoms. Clomid can have these side effects for some women and they can be very uncomfortable to go through. It may also be worth asking about Femara; it works similarly to clomid and some women tolerate it a lot better than the clomid and are still successful getting pregnant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.